# SDR USAA2012020900015

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 56,730 hours, 38,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101331101
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT OVERWING EMERGENCY EXIT SIGN WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN AT RIGHT OVERWING POSITION.  OPS CHECK NORMAL.
